# SDR WX0A070386

- Difficulty date: August 18, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N860GA
- Make and model: Doug MD 83
- Aircraft serial: 49786
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT TIE DOWN TRACK SPLICE CORRODED AT STA 1220.  INSTALLED A SERVICEABLE TIE DOWN TRACK SPLICE PER SRM 51-30-05.
